# SDR DALA1142166803

- Difficulty date: June 17, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 48,503 hours, 15,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N2932
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND TO THE UPPER CHORD OF THE STA 324 FLOORBEAM FROM RBL 33 TO THE O/B END.  THE SUBJECT CHORD WILL BE REMOVED AND A NEW SECTION WILL BE SPLICED IN.  THE SUBJECT CHORD IS MADE FROM 7075-T6511 ALUMINUM EXTRUSION PER AND 10136-2409.
